# SDR ASOA2012082402102

- Difficulty date: July 31, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 987,432 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL PLATE CORRODED IN SEVERAL PLACES.  SERVICE DOOR MOUNTING ANGLE FOUND TO BE CORRODED OUT OF LIMITS IAW SRM 53-21-23-101-002 A01.  REMOVED MOUNTING ANGLE IAW SRM 51-42-06-001-001.  INSTALLED ANGLE IAW SRM 51-42-06-001-001-A01.  FOUND TO BE SATISFACTORY.  SDR CLOSED.
